Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Extreme pain in arm, had same debilitated pain and movement in hip weeks ago. Tendonitis?

Hi. I woke up this mornin with extreme pain in my right arm -opposite side of my elbow . If I used my muscles in my arm to moe it it was seriously painful I took 2 ibuprofin an it eases the pain for 10 hours, but now it is back. I haven t been doing any repetitive motion or strenuous w/ my arm in months. I also had the same type of pain and debilitated movement in my left hip for 4 days a few weeks ago. Tendinitis? Should I ice or heat?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yes, it could be tendinitis or a muscle sprain.Do apply Diclofenac gel over the affected part and immobilize the joint for few days using a Crepe bandage.

Also apply warm compresses which may relax the muscles and reduce the pain.

Wish you good health.

Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor